Kingdoms of the Savanna
Bibliographic Data
| ID | 6027347 |
|---|---|
| Authors | James P Murray (corresponding author) |
| Year | 1966 |
| Volume | 65 |
| Issue | 261 |
| Pages | 355-356 |
| Publication date | 1966-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | African Affairs (JOURNAL) |
| Journal identifiers | ISSN: 0001-9909 • E-ISSN: 1468-2621 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.1093/oxfordjournals.afraf.a095545 |
| OpenAlex | W2338367305 |
| Language | EN |
Journal Article Kingdoms of the Savanna Get access Kingdoms of the Savanna, by Jan. M. Vansina. University of Wisconsin Press. 304 pp. $6.75. J. P. Murray J. P. Murray Search for other works by this author on: Oxford Academic Google Scholar African Affairs, Volume 65, Issue 261, October 1966, Pages 355–356, https://doi.org/10.1093/oxfordjournals.afraf.a095545 Published: 01 October 1966
Biology · Geography · Kingdom · African history and culture analysis · Colonialism, slavery, and trade · Global Maritime and Colonial Histories · History
| Highly cited | No |
|---|